# SDR AALA202203076773

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737*
- Aircraft serial: 33205
- Aircraft time: 38,465 hours, 15,687 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY, DOOR LATCH DOES NOT SECURE DOOR CLOSED. ADJUSTED DOOR PER AMM 25-40-00.
